# SDR 8HBR20171025009

- Difficulty date: October 20, 2017
- Submitted: October 25, 2017
- Operation: General aviation
- Aircraft: N386ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8583
- Aircraft time: 10,928 hours
- Engine: Lyc IO360L2A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 83278
- Condition: Failed
- Location: Oil System
- Part time: 133 hours
- Component: Engine, Lyc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

3000HR LIFE-LIMITED OIL PRESSURE SWITCH FAILED WITH 133.4 TIS.
